Claritin Tablets 24 Hour Allergy
|Special Info for This Item|
|FREE Shipping Eligible|
Original prescription strength. Relief of: Sneezing; runny nose; itchy, watery eyes; itchy throat or nose. 20 days of relief. Non-drowsy (When taken as directed).
Active Ingredient (in each Tablet): Loratadine (10 mg). Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.
Adults and Children 6 Years and Over: 1 Tablet daily; not more than 1 tablet in 24 hours. Children Under 6 Years of Age: Ask a doctor. Consumers with Liver or Kidney Disease: Ask a doctor. Store between 20 to 25 degrees C (68 and 77 degrees F). Protect from excessive moisture.
Do not use if you have ever had an allergic reaction to this product or any of its ingredients. Ask a doctor before you use if you have liver or kidney disease. Your doctor should determine if you need a different dose. When using this product do not take more than directed. Taking more than directed may cause drowsiness. Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of an overdose, get medical help or contact a Poison Control Center right away. Safety Sealed: Do not use if the individual blister unit imprinted with Claritin is open or torn.